# SDR UPS204776

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON LT SIDE VERTICAL FIN FRONT SPAR FROM FIN STA 108.8 TO 6.372.  CORROSION OUT OF LIMITS, REPAIRED LT SPAR CHORD IAW UPS EO B727-5530-7473-A.
